To cite this record:
Un théorème de point fixe sur les espaces Lp
Bourdon, M.

Date: 2012
Abstract: We establish a fixed point theorem for group actions on Lp-spaces, which generalizes a theorem of Zuk and of Ballmann-Swiatkowski to the case p ≠ 2.
Rights: Tots els drets reservats
Language: Francès
Document: article ; recerca ; publishedVersion
Published in: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 375-392, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_56212_05
DOI: 10.5565/258154

18 p, 384.8 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2012-06-14, last modified 2017-06-29

   Favorit i Compartir